# SDR C77A20141106001

- Difficulty date: November 6, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N638CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 16,790 hours, 9,675 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED THE VERTICAL STABILIZER LE PANEL PN 170-63643-409 SN 0445 TO HAVE THE FOLLOWING DAMAGE, MULTIPLE AREAS OF EROSION DAMAGE ON THE OUTER SKIN AT LT & RT SIDES, SEVERAL LT & RT FASTENER LOCATIONS ON THE INNER SURFACE WERE FOUND TO BE ELONGATED & THE VERTICAL STABILIZER STRUCTURE HAS 3 EA FASTENER HOLE LOCATIONS THAT WERE FOUND TO BE ELONGATED.  COMPASS REQUESTED &AND RECEIVED RELIEF IN THE FORM OF ETD2014-170-093635 WHICH PROVIDES THE PERMANENT REPAIR APPROVAL.  CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  ACCOMPLISHMENT OF THIS REPAIR IS ON EO E175-55MR-006 UNDER WORK ORDER 1501369.
